×

zbMATH — the first resource for mathematics

Found 23 Documents (Results 1–23)

100
MathJax
Theory Probab. Appl. 64, No. 3, 365-384 (2019); translation from Teor. Veroyatn. Primen. 64, No. 3, 456-480 (2019).
MSC:  60 82
PDF BibTeX XML Cite
Full Text: DOI
Elaydi, S. (ed.) et al., Communications in difference equations. Proceedings of the 4th international conference on difference equations, Poznan, Poland, August 27-31, 1998. Amsterdam: Gordon and Breach Science Publishers. 9-19 (2000).
MSC:  60J80
PDF BibTeX XML Cite
Gorostiza, Luis G. (ed.) et al., Stochastic models. Proceedings of the international conference, in honour of Prof. Donald A. Dawson, Ottawa, Canada, June 10-13, 1998. Providence, RI: AMS, American Mathematical Society for the Canadian Mathematical Society. CMS Conf. Proc. 26, 173-204 (2000).
MSC:  60K35 60H15 60J80
PDF BibTeX XML Cite
Russ. Math. Surv. 53, No. 5, 1086-1088 (1998); translation from Usp. Mat. Nauk. 53, No. 5, 229-230 (1998).
Reviewer: W.König (Berlin)
MSC:  60F99 60G50
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Year of Publication
all top 3
Classification